# SDR RRXA97136

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plating
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND AFT SIDE OF LT INBD FLAP GOUGED JUST ABOVE WEDGE AT Y=107 TO Y=117.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED REPAIR DOUBLER IAW DER APPROVED COTNEY ENGINEERING SKETCH C44-R02.
